# SDR UALA2009061201661

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 41,856 hours, 5,159 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON ROWS 54-60 AND AT 5R.  BATTERY PACK RECHARGE.  ALL EMERGENCY LIGHT FROM 54-60 AND AT DOOR 5R CHECKS NORMAL.
